MathSciNet Relay Station
MathSciNet bibliographic data
MR2833510 (2012h:05044) 05B05 (05B07 05B40 05C38 68R05)
Chee, Yeow Meng; Ling, San; Tan, Yin; Zhang, Xiande Universal cycles for minimum coverings of pairs by triples, with application to 2-radius sequences. Math. Comp. 81 (2012), no. 277, 585–603.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement